# SDR MALA050134

- Difficulty date: January 13, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668
- Part serial: L211774
- Condition: Damaged
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE HEAT INOP.  AIR RETURN TO MEM.  MAINTENANCE REPLACED RIGHT LOWER INLET DUCT REFER AMM CHAP 30 P/N ON/OFF NH24668, S/N OFF L211774, S/N ON L197704.  TEST IS GOOD.
